Alert archive / Missouri / Freeze Warnings in 2017
Freeze Warning 2, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Mar 13, 2017, 2:04 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It was in force for 68 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2017, 2:04 PM CDT (19:04 UTC)
- Expired
- Mar 16, 2017, 10:00 AM CDT
- In force
- 68 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 11:00 AM CDT | SNOW 0.1 | Weldon Spring, MO | |
| Mar 14, 11:15 AM CDT | SNOW 0.3 | 2 Ne Hematite, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
368 WWUS73 KLSX 131904 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 204 PM CDT Mon Mar 13 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141000- /O.NEW.KLSX.FZ.W.0002.170313T1904Z-170316T1500Z/ Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL- Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO- Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL- Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL- Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO- Warren MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Bowling Green, Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, Fulton, Hannibal, Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 204 PM CDT Mon Mar 13 2017 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT THURSDAY... The National Weather Service in Saint Louis has issued a Freeze Warning, which is in effect until 10 AM CDT Thursday. * TIMING...A hard freeze is expected each night through Wednesday night. * TEMPERATURES...Lows are expected to fall into the lower to middle 20s tonight, the teens on Tuesday night, and the 20s again on Wednesday night. * IMPACTS...Sensitive plants and trees that started early growth because of the above normal temperatures in February and early March may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Britt
5 follow-up statements
898 WWUS73 KLSX 140830 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 330 AM CDT Tue Mar 14 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-142030- /O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/ Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL- Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO- Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL- Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL- Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO- Warren MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Bowling Green, Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, Fulton, Hannibal, Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 330 AM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * TIMING...A hard freeze is expected each night through Wednesday night. * TEMPERATURES...Lows are expected to fall into the teens tonight and the 20s on Wednesday night. * IMPACTS...Sensitive plants and trees that started early growth because of the above normal temperatures in February and early March may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Byrd
982 WWUS73 KLSX 141941 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 241 PM CDT Tue Mar 14 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-151100- /O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/ Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL- Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO- Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL- Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL- Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO- Warren MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Bowling Green, Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, Fulton, Hannibal, Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 241 PM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * TIMING...A hard freeze is expected tonight and Wednesday night. * TEMPERATURES...Lows are expected to fall into the teens tonight and the 20s on Wednesday night. * IMPACTS...Sensitive plants and trees that started early growth because of the above normal temperatures in February and early March may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Britt
341 WWUS73 KLSX 150832 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 332 AM CDT Wed Mar 15 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-152100- /O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/ Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL- Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO- Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL- Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL- Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO- Warren MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Bowling Green, Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, Fulton, Hannibal, Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 332 AM CDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * TIMING...A hard freeze is expected tonight. * TEMPERATURES...Lows are expected to fall into the 20s tonight. * IMPACTS...Sensitive plants and trees that started early growth because of the above normal temperatures in February and early March may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Byrd
504 WWUS73 KLSX 152046 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO 346 PM CDT Wed Mar 15 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161500- /O.CON.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/ Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL- Callaway MO-Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO- Gasconade MO-Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO- Lewis MO-Lincoln MO-Macoupin IL-Madison IL-Madison MO-Marion IL- Marion MO-Moniteau MO-Monroe IL-Monroe MO-Montgomery IL- Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-Randolph IL- Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO- Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-Shelby MO- Warren MO-Washington IL-Washington MO- Including the cities of Alton, Belleville, Bowling Green, Cahokia, Centralia, Chester, Columbia, Edwardsville, Farmington, Fulton, Hannibal, Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, Quincy, Saint Charles, Saint Louis, Salem, Sparta, Sullivan, Union, Vandalia, and Washington 346 PM CDT Wed Mar 15 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * TIMING...A hard freeze is expected tonight. * TEMPERATURES...In the low to upper 20s. * IMPACTS...Sensitive plants and trees that started early growth because of the above normal temperatures in February and early March may be damaged or killed. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Gosselin
369 WWUS73 KLSX 161459 NPWLSX URGENT - WEATHER MESSAGE National Weather Service Saint Louis MO Issued by National Weather Service Lincoln IL 959 AM CDT Thu Mar 16 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161600- /O.EXP.KLSX.FZ.W.0002.000000T0000Z-170316T1500Z/ Adams-Audrain-Bond-Boone-Brown-Calhoun-Callaway-Clinton-Cole- Crawford-Fayette-Franklin-Gasconade-Greene-Iron-Jefferson-Jersey- Knox-Lewis-Lincoln-Macoupin-Madison-Marion-Moniteau-Monroe- Montgomery-Osage-Pike-Ralls-Randolph-Reynolds-Shelby-St. Charles- St. Clair-St. Francois-St. Louis-St. Louis City-Ste. Genevieve- Warren-Washington- Including the cities of Alton, Anthonies Mill, Antonia, Arcadia, Arnold, Ashley, Ballwin, Belleville, Bixby, Blackwell, Bonne Terre, Bourbon, Bowling Green, Breese, Buell, California, Canaan, Canton, Carlinville, Catawissa, Catherine Place, Chamois, Cherryville, Chesterfield, Clarence, Columbia, Cook Station, Cuba, Cyrene, Danville, Davisville, De Soto, Desloge, Doe Run, Dutzow, East St. Louis, Edina, Edwardsville, Ellington, Elsberry, Farmington, Festus, Fletcher, Florissant, Fredericktown, Freeburg, Fulton, Garwood, Glover, Granite, Greenville, Hannibal, Hardin, Harvester, Hermann, Ilasco, Indian Creek, Ironton, Jefferson City, Jerseyville, Jonesburg, Kampville, Kirkwood, Knob Lick, La Belle, La Grange, Latty, Linn, Litchfield, Louisiana, Maud, Mehlville, Mexico, Mineola, Monroe City, Montgomery City, Moscow Mills, Mount Sterling, Murphy, Nashville, New Florence, New Hope, O'Fallon, Oak Hill, Oakville, Old Mines, Owensville, Pacific, Paris, Park Hills, Pilot Knob, Pittsfield, Potosi, Quincy, Redford, Rich Fountain, River Aux Vases, Salem, Shelbina, Shelbyville, Shirley, Sparta, St. Charles, St. Clair, St. Clement, St. Louis, St. Peters, Stanton, Ste. Genevieve, Steelville, Sullivan, Thompson, Tipton, Troy, Union, University City, Vandalia, Viburnum, Victoria, Warrenton, Washington, Wellsville, and White Hall 959 AM CDT Thu Mar 16 2017 ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... Temperatures have largely risen above freezing across the region. $$ Geelhart
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Mar 13, 12:48 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 13, 12:48 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1248 PM CDT Mon Mar 13 2017 .SHORT TERM... (Through Late Tonight) Issued at 401 AM CDT Mon Mar 13 2017 Surface low over southwestern Iowa will continue to track to the southeast today, sliding just south of the STL metro area around 18z. It will exit the forecast area by 00z Tuesday. In the meantime, decent area of snow has developed in warm sector along and south of I44 corridor in MO and along I55 corridor in IL. Most locations to see less than an inch of snow, with the higher amounts possible from Rolla area northeastward through STL metro and into central IL. As for northeast MO/west central IL, dry air was hard to overcome initially, so snowfall amounts will be a bit less than originally thought, between 1 and 2 inches. But will keep winter weather advisory going for the northeastern 3 counties at this time. As for highs, a bit hard to pin down depending on cloud cover and precipitation. For now have upper 30s to mid 40s. So will expect the snow to change over to a mix of snow and rain, then eventually all light rain by this afternoon. Tonight, will still be in cyclonic flow of this system, so clouds and light precipitation to linger. Rain will eventually mix with then change over to very light snow this evening, before coming to an end. Little additional accumulation expected tonight. Byrd .LONG TERM... (Tuesday through Sunday) Issued at 401 AM CDT Mon Mar 13 2017 Main focus thru the period will be the expected hard freeze, which may begin tonight, lasting thru Thurs morning. Despite the high confidence in reaching a hard freeze during this time, will likely hold off issuing a headline this morning with the ongoing snow and still high visibility of upcoming cold temps. The upper trof currently over srn Canada will dig into the Midwest and Great Lakes region as the approaching s/w moves ewd. This will leave the region under NW flow thru at least Wed night. An upper level ridge builds into the region on Thurs as a s/w is ejected into the nwrn U.S. and races ewd. At the sfc, a ridge will build into the area bringing much colder temps to the area thru Thurs morning as it slowly builds ewd. Mdls are in fairly good agreement thru Thurs morning. The GEM becomes an outlier at this point with a slightly flatter ridge allowing a s/w and associated precip to drop into the ern half of the CWA on Thurs. Have kept this time period dry for now and focused on the stronger trof to drop into the area late Thurs night into Fri. Have trended aob the coolest guidance beginning Tues and continue thru Thurs morning with continued CAA over the area. Late Wed night sfc winds do become sely and do expect relatively warmer temps compared to the night before. However, this is still expected to result in temps in the mid 20s. As the thermal ridge builds into the area on Thurs, expect temps to return to more seasonable temps. The GFS/ECMWF solns diverge for sfc pattern into next weekend and have therefore trended twd a compromise for now. Tilly && .AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon) Issued at 1238 PM CDT Mon Mar 13 2017 The advancing surface low was located west northwest of KSTL at midday with the trailing cold front extending through south central MO. IFR flight conditions were widespread with drizzle/ light rain and possibly some light snow mix located from the St. Louis region northward and westward into central MO. The surface low and cold front will continue to move east-southeast through the afternoon and evening with winds shifting to the northwest and then north in its wake. Drizzly light precipitation will continue at all but KUIN for another 2-3 hours and then should end as the low continues to pull away. CIGS should also then gradually improve with most areas into MVFR conditions this evening, and then improving to VFR on Tuesday morning. SPECIFICS FOR KSTL: Drizzle and LIFR conditions will persist until around 21Z when the surface low and cold front passes by and winds shift to the northwest. Thereafter we should see a gradual improvement with IFR flight conditions late afternoon into the evening, and then MVFR late evening through overnight. Conditions should improve to VFR on Tuesday morning. Glass && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 13, 12:28 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 1228 PM CDT Mon Mar 13 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141145- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 1228 PM CDT Mon Mar 13 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...This Afternoon and Tonight A hard freeze is likely across the entire area tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A hard freeze is likely across the area again Tuesday night and possibly Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Britt
In the hours before
Local storm report, Mar 13, 9:31 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM SNOW 7 S OKAWVILLE 38.33N 89.55W
03/13/2017 M1.0 INCH WASHINGTON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX1700338
GOSSELINLocal storm report, Mar 13, 9:32 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW MEDORA 39.18N 90.14W
03/13/2017 M1.1 INCH MACOUPIN IL CO-OP OBSERVER
&&
EVENT NUMBER LSX1700339
GOSSELINLocal storm report, Mar 13, 9:36 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW AVISTON 38.61N 89.61W
03/13/2017 M1.0 INCH CLINTON IL TRAINED SPOTTER
&&
EVENT NUMBER LSX1700340
GOSSELINLocal storm report, Mar 13, 9:41 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
941 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 2 NE HEMATITE 38.22N 90.46W
03/13/2017 M1.5 INCH JEFFERSON MO TRAINED SPOTTER
&&
EVENT NUMBER LSX1700341
GOSSELINLocal storm report, Mar 13, 11:05 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1105 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TORNADO 1 WNW ARGYLE 38.30N 92.04W
03/06/2017 OSAGE MO NWS STORM SURVEY
A NWS STORM SURVEY TEAM DETERMINED AN EF-1 TORNADO
BEGAN AROUND 0.75 MILES WEST NORTHWEST OF ARGYLE AND
MOVED EAST NORTHEAST ACROSS SOUTHERN OSAGE COUNTY
LIFTING 1 MILE NORTHEAST OF FREEBURG. THE PATH LENGTH
WAS 7.3 MILES WITH A MAXIMUM WIDTH OF 75 YARDS.
&&
EVENT NUMBER LSX1700342
FGLASSLocal storm report, Mar 13, 11:13 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TORNADO 1 SSE BENLD 39.08N 89.79W
03/07/2017 MACOUPIN IL NWS STORM SURVEY
A NWS STORM SURVEY TEAM DETERMINED AN EF-1 TORNADO
BEGAN ON THE WEST SIDE OF SAWYERVILLE AND MOVED
NORTHEAST ACROSS SOUTHWEST MACOUPIN COUNTY INTO WESTERN
MONTGOMERY COUNTY LIFTING AROND 2.7 MILES SOUTHEAST OF
LITCHFIELD. THE PATH LENGTH WAS 13 MILES WITH A MAXIMUM
WIDTH OF 100 YARDS.
&&
EVENT NUMBER LSX1700343
FGLASSNearby
Freeze Warnings in Missouri, 2017Freeze Warnings in Illinois, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.